Trigonal Hyperplane Sections of Projective Surfaces.
Manuscripta mathematica, Tome 68 (1990) no. 2, pp. 17-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1990__68_2_155511,
author = {Maria Lucia Fania},
title = {Trigonal {Hyperplane} {Sections} of {Projective} {Surfaces.}},
journal = {Manuscripta mathematica},
pages = {17--34},
year = {1990},
volume = {68},
number = {2},
zbl = {0729.14028},
url = {http://geodesic.mathdoc.fr/item/MM2_1990__68_2_155511/}
}
Maria Lucia Fania. Trigonal Hyperplane Sections of Projective Surfaces.. Manuscripta mathematica, Tome 68 (1990) no. 2, pp. 17-34. http://geodesic.mathdoc.fr/item/MM2_1990__68_2_155511/